# SDR SWAA2025060978179

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,181 hours, 18,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL AREAS OF CORROSION IN FWD CARGO BAY ON THE SIDEPLATE SUPPORT ZEE FROM STATION 500C TO 500H.   COMPLIED WITH SRM 53-00-53-2 REPAIR 5 UP TO AND INCLUDING STEP 4J.  PERFORMED HOLE PROBE OF EXISTING FASTENER HOLES PER NDT PART 6 51-00-00 PROCEDURE 16.   REMOVED AND REPLACED A CHANNEL SIDEPLATE FROM STA.500B +10 TO 500G +10 PER SRM 51-40-02 AND 53-00-53-2R-5 REPAIR FIVE FOR SPLICES. SPLICES LOCATED BETWEEN STA. 500B & 500C; SECOND SPLICE BETWEEN 500G & 500H.
